# SDR CHQA201000210

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 22,955 hours, 17,615 cycles
- Engine: Allsn AE3007A
- Engine time: 20,374 hours, 16,783 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K62B1
- Part serial: 00357507
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON ROTATION, CREW REPORTED A LOUD BANG & COULD SMELL ODOR OF RUBBER.  ACFT CONTINUED TO CLIMBOUT WITH NO ISSUES & ALL INDICATIONS NORMAL.  FLT CONTINUED.  PRIOR TO LANDING, ACFT PERFORMED A FLY-BY OF TOWER & NO DEFECTS WERE REPORTED.  ACFT LANDED WITHOUT INCIDENT.  DURING POST FLT INSPECTION, LT INBOARD TIRE TREAD FOUND TO HAVE SEPARATED & DAMAGED LT INBOARD FLAP & DAMAGED NR 1 ENG FAN BLADES.  MX INSPECTED & FOUND NO DAMAGE TO CORE ENGINE, & NO DAMAGE TO MLG.  SEVERAL FAN BLADES, STATOR VANES, & FAN CASE REPLACED, ALONG WITH THE LT INBOARD FLAP & BOTH LT MLG WHEELS.
